$H^2$ convergence of solutions of a biharmonic problem on a truncated convex sector near the angle $\pi $
Abdelkader Tami; Mounir Tlemcani
Applications of Mathematics (2021)
- Volume: 66, Issue: 3, page 383-395
- ISSN: 0862-7940
Access Full Article
topAbstract
topHow to cite
topReferences
top- Blum, H., Rannacher, R., 10.1002/mma.1670020416, Math. Methods Appl. Sci. 2 (1980), 556-581. (1980) Zbl0445.35023MR0595625DOI10.1002/mma.1670020416
- Costabel, M., Dauge, M., 10.1017/S0308210500021272, Proc. R. Soc. Edinb., Sect. A 123 (1993), 109-155. (1993) Zbl0791.35032MR1204855DOI10.1017/S0308210500021272
- Costabel, M., Dauge, M., 10.1017/S0308210500021284, Proc. R. Soc. Edinb., Sect. A 123 (1993), 157-184. (1993) Zbl0791.35033MR1204855DOI10.1017/S0308210500021284
- Dauge, M., 10.1007/BFb0086682, Lecture Notes in Mathematics 1341. Springer, Berlin (1988). (1988) Zbl0668.35001MR0961439DOI10.1007/BFb0086682
- Dauge, M., Nicaise, S., Bourlard, M., Lubuma, J. M.-S., 10.1051/m2an/1990240100271, RAIRO, Modélisation Math. Anal. Numér. 24 (1990), 27-52 French. (1990) Zbl0691.35023MR1034897DOI10.1051/m2an/1990240100271
- Gazzola, F., Grunau, H.-C., Sweers, G., 10.1007/978-3-642-12245-3, Lecture Notes in Mathematics 1991. Springer, Berlin (2010). (2010) Zbl1239.35002MR2667016DOI10.1007/978-3-642-12245-3
- Grisvard, P., Alternative de Fredholm rélative au problème de Dirichlet dans un polygone ou un polyèdre, Boll. Unione Mat. Ital., IV. Ser. 5 (1972), 132-164 French. (1972) Zbl0277.35035MR0312068
- Grisvard, P., 10.1137/1.9781611972030, Monograhs and Studies in Mathematics 24. Pitman, Boston (1985). (1985) Zbl0695.35060MR0775683DOI10.1137/1.9781611972030
- Kondrat'ev, V. A., Boundary problems for elliptic equation in domains with conical or angular points, Trans. Mosc. Math. Soc. 16 (1967), 227-313 translation from Tr. Mosk. Mat. O.-va 16 1967 209-292. (1967) Zbl0194.13405MR0226187
- Maz'ya, V. G., Plamenevskij, B. A., 10.1002/mana.19780810103, Transl., Ser. 2, Am. Math. Soc. 123 (1984), 1-56 translation from Math. Nachr. 81 1978 25-82. (1984) Zbl0554.35035MR0492821DOI10.1002/mana.19780810103
- Maz'ya, V. G., Plamenevskij, B. A., $L_p$-estimates of solutions of elliptic boundary value problems in domains with edges, Trans. Mosc. Math. Soc. 1 (1980), 49-97 translation from Tr. Mosk. Mat. O.-va 37 1978 49-93. (1980) Zbl0453.35025MR0514327
- Maz'ya, V. G., Rossmann, J., 10.1002/mana.19921550115, Math. Nachr. 155 (1992), 199-220. (1992) Zbl0794.35039MR1231265DOI10.1002/mana.19921550115
- Nicaise, S., 10.1002/mma.1670170104, Maths. Methods Appl. Sci. 17 (1994), 21-39. (1994) Zbl0820.35041MR1257586DOI10.1002/mma.1670170104
- Nicaise, S., Sändig, A.-M., 10.1002/mma.1670170602, Math. Methods Appl. Sci. 17 (1994), 395-429. (1994) Zbl0824.35014MR1274152DOI10.1002/mma.1670170602
- Nicaise, S., Sändig, A.-M., 10.1002/mma.1670170603, Math. Methods Appl. Sci. 17 (1994), 431-450. (1994) Zbl0824.35015MR1274152DOI10.1002/mma.1670170603
- Stylianou, A., Comparison and Sign Preserving Properties of Bilaplace Boundary Value Problems in Domains with Corners. PhD Thesis, Universität Köln, München (2010). (2010) Zbl1297.35006
- Tami, A., Etude d'un problème pour le bilaplacien dans une famille d'ouverts du plan, PhD Thesis. Aix-Marseille University, Marseille, 2016. Available at https://www.theses.fr/2016AIXM4362\kern0pt French.
- Tami, A., 10.21136/AM.2019.0057-19, Appl. Math., Praha 64 (2019), 485-499. (2019) Zbl07144725MR4022159DOI10.21136/AM.2019.0057-19